MathSciNet Relay Station
MathSciNet bibliographic data
MR1187736 (93h:35108) 35K60 (35B99 35Q55)
Kukavica, Igor On the number of determining nodes for the Ginzburg-Landau equation. Nonlinearity 5 (1992), no. 5, 997–1006.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement